MathSciNet Relay Station
MathSciNet bibliographic data
MR714992 (85g:22017) 22E30 (22E45 43A90)
van den Ban, E. P. Asymptotic behaviour of Eisenstein integrals. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 3, 311–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement